# SDR IPXA2014102084648

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A606082307300
- Condition: Damaged
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 3R, FRAME 29, HAS TWO HOLES  1 X .5 AND 1.25 X .25.  FABRICATED A NEW FLOOR PANEL IAW EO 5320-40552-B.
